Skip to main content

Sign of Green’s Function of Paneitz Operators and the Q Curvature

Author(s): Hang, Fengbo; Yang, Paul C.

To refer to this page use:
Abstract: In a conformal class of metrics with positive Yamabe invariant, we derive a necessary and sufficient condition for the existence of metrics with positive curvature. The condition is conformally invariant. We also prove some inequalities between the Green’s functions of the conformal Laplacian operator and the Paneitz operator.
Publication Date: 2015
Electronic Publication Date: 9-Dec-2014
Citation: Hang, Fengbo, Yang, Paul C. (2015). Sign of Green’s Function of Paneitz Operators and the Q Curvature. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 9775 - 9791. doi:10.1093/imrn/rnu247
DOI: doi:10.1093/imrn/rnu247
ISSN: 1073-7928
EISSN: 1687-0247
Pages: 9775 - 9791
Type of Material: Journal Article
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.